The Hahn-Banach Theorem in Type Theory

J.G. Cederquist, T. Coquand, S. Negri

    Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

    Original languageUndefined
    Title of host publicationTwenty-five years of Constructive Type Theory
    EditorsG. Sambin, J. Smith
    Place of PublicationOxford, UK
    PublisherOxford University Press
    Pages57-72
    Number of pages16
    ISBN (Print)0-19-850127-7
    Publication statusPublished - Oct 1998

    Keywords

    • EWI-1063

    Cite this

    Cederquist, J. G., Coquand, T., & Negri, S. (1998). The Hahn-Banach Theorem in Type Theory. In G. Sambin, & J. Smith (Eds.), Twenty-five years of Constructive Type Theory (pp. 57-72). Oxford, UK: Oxford University Press.